Discussions that mention prozac

Open to All Other Health Topics board


hey zuzu -

the only teeth problems I have are tmj and that I grind my teeth. I don't have any other symptoms.

I'm on a lot of medicine (Lupron, HRT, Prozac and Wellbutrin) so maybe its a combination of these things? But I've been taking them for awhile, so why would it start causing problems now?

I'm not too terribly worried, I just was wondering. Its odd and weird, but im not freaking out about it (yet) :)

You are not to freak out!
I had to smile when you said the ONLY teeth problem you had was TMJ and grinding....

That'll do it, kid!

Just about every prescription drug on the market, including Lupron, Prozac and Wellbutrin has "parasthesia" (tingling, numness) as a possible side effect...But I just checked the monographs for these and it's VERY rare in all three, and since you said you've been taking them for a while, it is highly unlikely to be drug related.

It really sounds like a consequence of the grinding.

zuzu xxx